| Catalog Number |
81201 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron bobcat pro g130, they allege that they have intermittent water flow and the inserts are getting hot ,no injury resulted.
Additional Manufacturer Narrative
09/13/2024 (b)(6).W4e water sol, iso valve clogged.Poor or no water flow due to soiled and debris buildup in the water solenoid poor water flow and intermittent tip vibration due to a partially clogged hp cable deteriorated and soiled water hose and water filter affecting water quality.Will replace damaged /worn components and recalibrate unit to factory specs upon estimate approval.